Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 60, NWS Green Bay, WI

August 29, 2013Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 29, 2013, 3:27 PM CDT for Vilas County, Wisconsin. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2013, 3:27 PM CDT (20:27 UTC)
Expired
Aug 29, 2013, 4:30 PM CDT
In force
63 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vilas County, WI

The radar

The Marquette radar (KMQT), 164 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WUUS53 KGRB 292027
SVRGRB
WIC125-292130-
/O.NEW.KGRB.SV.W.0060.130829T2027Z-130829T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT THU AUG 29 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VILAS COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 430 PM CDT

* AT 324 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MARENISCO TO WINCHESTER TO 9 MILES NORTH OF PARK
  FALLS...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BOULDER JUNCTION AROUND 340 PM CDT.
  LAC DU FLAMBEAU AROUND 355 PM CDT.
  PHELPS AROUND 415 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE TROUT LAKE...STAR LAKE...LAND
O LAKES...SAYNER...CONOVER...LAC VIEUX DESERT...ARBOR VITAE AND ST
GERMAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4614 8909 4608 8894 4599 8905 4590 8950
      4590 8979 4595 9005 4599 9004 4599 8994
      4626 8994 4630 8989
TIME...MOT...LOC 2026Z 284DEG 39KT 4636 8966 4614 8990
          4605 9035

HAIL...0.75IN
WIND...60MPH

$$

WOLF/ECKBERG
3 follow-up statements
364 
WWUS53 KGRB 292040
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT THU AUG 29 2013

WIC125-292130-
/O.CON.KGRB.SV.W.0060.000000T0000Z-130829T2130Z/
VILAS WI-
340 PM CDT THU AUG 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VILAS COUNTY
UNTIL 430 PM CDT...

AT 335 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARENISCO TO 7 MILES SOUTHEAST OF WINCHESTER TO 11
MILES NORTHEAST OF PARK FALLS...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BOULDER JUNCTION AROUND 350 PM CDT.
  LAC DU FLAMBEAU AROUND 410 PM CDT.
  PHELPS AROUND 430 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE TROUT LAKE...STAR LAKE...
SAYNER...LAND O LAKES...CONOVER...ST GERMAIN...LAC VIEUX DESERT AND
ARBOR VITAE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4614 8909 4608 8894 4599 8905 4590 8950
      4590 8979 4595 9005 4599 9004 4599 8994
      4626 8994 4630 8989
TIME...MOT...LOC 2040Z 289DEG 30KT 4637 8956 4611 8978
          4603 9023

HAIL...0.75IN
WIND...60MPH

$$

WOLF
034 
WWUS53 KGRB 292101
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CDT THU AUG 29 2013

WIC125-292130-
/O.CON.KGRB.SV.W.0060.000000T0000Z-130829T2130Z/
VILAS WI-
401 PM CDT THU AUG 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VILAS COUNTY
UNTIL 430 PM CDT...

AT 359 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF PAULDING TO BOULDER JUNCTION TO
SQUIRREL LAKE...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PHELPS AROUND 430 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE STAR LAKE...SAYNER...ARBOR
VITAE...LAND O LAKES...ST GERMAIN...CONOVER AND LAC VIEUX DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4628 8979 4614 8909 4608 8894 4599 8905
      4590 8950 4590 8979 4595 9005 4599 9004
      4599 8994 4622 8994
TIME...MOT...LOC 2101Z 289DEG 30KT 4638 8938 4613 8952
          4586 8996

HAIL...0.75IN
WIND...60MPH

$$

WOLF
829 
WWUS53 KGRB 292119
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU AUG 29 2013

WIC125-292128-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-130829T2130Z/
VILAS WI-
419 PM CDT THU AUG 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR VILAS COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4628 8979 4614 8909 4608 8894 4599 8905
      4590 8950 4590 8979 4595 9005 4599 9004
      4599 8994 4622 8994
TIME...MOT...LOC 2118Z 289DEG 30KT 4633 8919 4608 8933
          4581 8977

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 2:31 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 29, 2:31 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
231 PM CDT THU AUG 29 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 230 PM CDT THU AUG 29 2013

WARM AND HUMID EARLY...THEN DRIER WITH TEMPERATURES RETURNING
CLOSER TO NORMAL NEXT WEEK.

DOMINANT UPR ANTICYCLONE OVER THE MID-MISSISSIPPI VALLEY WL EDGE
BACK WWD TO THE SRN ROCKIES DURING THE NEXT FEW DAYS...TO A
LOCATION WHICH HAS BEEN IT/S HOME MOST OF THE SUMMER. THAT WL
ALLOW SHRTWVS TOPPING THE RIDGE TO TURN SEWD ACRS THE GREAT LAKES
RGN...AND CARVE OUT A NERN CONUS UPR TROF.

THE WARM/VERY HUMID CONDITIONS OVER THE AREA NOW WL GIVE WAY TO
COOLER AND DRIER WX AS THE ERN TROF BECOMES ESTABLISHED...THOUGH
READINGS PROBABLY WON/T FALL BACK MUCH LOWER THAN SEASONAL NORMALS.
PCPN AMNTS WL PROBABLY END UP AOA NORMAL...PRIMARILY DUE TO WHAT
FALLS DURING THE FIRST HALF OF THE PERIOD.
&&

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 230 PM CDT THU AUG 29 2013

MAIN CONCERN FOR TONIGHT AND FRIDAY WILL BE THE CHANCES FOR
THUNDERSTORMS...THE SEVERE POTENTIAL AND THE POTENTIAL FOR
LOCALLY HEAVY RAIN. FIRST COMPLEX OF STORMS MOVED ACROSS NORTHERN
MINNESOTA LATE THIS MORNING AND EARLY THIS AFTERNOON. STRONGER STORMS
RE FIRED ON THE SOUTHERN EDGE OF THIS CLUSTER AND WAS HEADING
TOWARDS VILAS COUNTY. WILL NEED TO MONITOR THIS STORM OVER THE
NEXT HOUR OR TWO AS IT REACHES THE COUNTY. MORE STORMS ARE EXPECTED
TO FIRE LATER THIS AFTERNOON AND THIS EVENING...THEN WORK INTO
NORTH-CENTRAL AND NORTHEAST WISCONSIN LATER THIS EVENING INTO THE
OVERNIGHT. THERE IS STILL A SLIGHT RISK OF SEVERE THUNDERSTORMS
NORTHWEST OF A MARSHFIELD TO FLORENCE LINE.

MANY QUESTIONS LINGER ON WHAT WILL HAPPEN TOMORROW AS COLD FRONT
MOVES THROUGH THE REGION. THE WRF MOVES THE FRONT THROUGH FAIRLY
QUIET WHILE GFS REFIRES CONVECTION AGAIN AROUND 18Z. SEEN CASES
GO BOTH WAYS...THUS CONTINUED MID RANGE CHANCE POPS FOR NOW.
HIGHS WILL VARY FROM THE 70S NORTH TO THE LOWER 90S SOUTH.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 230 PM CDT THU AUG 29 2013

THERE IS PRETTY GOOD AGREEMENT AMONG THE MODELS THAT THE HUMID
CONDITIONS WL GET TEMPORARILY SHOVED S AND W OF THE AREA FRI
NGT/SAT. ADJUSTED TEMPS ACCORDINGLY. CURRENT MOS GUIDANCE
SUGGESTS TEMPS COULD BE EVEN COOLER FRI NGT AND SAT NGT...BUT
ALREADY MADE A PRETTY SIG CHG FM PREV FCST...AND MODELS OVER-DID
THE DRYING BEHIND THE LAST FRONT. SO OPTED TO TEMPER THE CHANGES A
BIT FOR NOW. LATER SHIFTS CAN LOWER TEMPS/DWPTS A LITTLE MORE IF
THE CURRENT TRENDS CONTINUE.

THE OTHER MAIN FCST ISSUE IS PCPN CHCS WITH THE COLD FRONT/SECOND
SIG SHRTWV FCST TO DIG ACRS THE AREA SUN. THE TIMING OF THE SYSTEM
IS DELAYED A LITTLE FM WHAT MODELS INDICATED YDA. THAT WL BRING
THE FRONT THROUGH AT A MORE FAVORABLE TIME OF DAY FOR
CONVECTION...THOUGH PERHAPS STILL A LITTLE EARLIER THAN IDEAL.
DYNAMICS WITH THE SYSTEM WL BE STG. BUT IF SIG MOISTURE GETS
DISPLACED OUT OF THE AREA FRI NGT/SAT AS NOW SEEMS POSSIBLE...IT
IS POSSIBLE IT MIGHT NOW BE ABLE TO FULLY RETURN BEFORE THE COLD
FRONT ARRIVES SUN. THAT WOULD HAVE AN IMPACT ON THE SVR POTENTIAL.
AT THIS POINT...OPTED TO DELAY THE RETURN OF POPS SAT NGT. RAISED
POPS SOME ON SUN...MAIN DUE TO THE STG UPR DYNAMCIS THAT WL
ACCOMPANY THE FRONT...THOUGH DID NOT GO BEYOND CHC CATEGORY AT
THIS POINT.

THOUGH STAYING CLOSER TO NORMAL...TEMPS NEXT WK WL PROBABLY
UNDERGO SOME DAY TO DAY VARIABILITY AS SHRTWVS/FRONTAL SYSTEMS
DROP SEWD ACRS THE AREA. WARM AIR WL BRIEFLY RETURN AHEAD OF EACH
FRONT WITH COOLER READINGS THEN FOLLOWING THE FROPA. BUT THE NWLY
UPR FLOW WL SUPPRESS THE HIGH HUMIDITIES WELL TO OUR S...SO
MOISTURE FOR PCPN WITH EACH FROPA WL BE QUITE LIMITED.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 230 PM CDT THU AUG 29 2013

CHANCES FOR THUNDERSTORMS TONIGHT INTO FRIDAY ARE THE MAIN
CONCERNS AS A COLD FRONT MOVES ACROSS THE AREA LATER TONIGHT AND
FRIDAY. MODELS ARE FOCUSING ON CONVECTION ACROSS THE FAR NORTH
LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN SPREAD THE REST
OF NORTH CENTRAL AND NORTHEAST WISCONSIN LATER THIS EVENING INTO
THE OVERNIGHT. THERE MAY BE SOME LINGERING SHOWERS AND STORMS
EARLY FRIDAY MORNING...THEN WILL NEED TO BE CONCERNED ABOUT
CONVECTION FIRING ALONG THE COLD FRONT ACROSS CENTRAL AND EAST
CENTRAL WISCONSIN AROUND 18Z FRIDAY. NOT THE PERFECT TIMING FOR
CONVECTION TO FIRE...BUT WARM MOIST AIR MASS IN PLACE AHEAD OF THE
FRONT. WOULD SUSPECT CONVECTION WOULD RE FIRE...BUT IT MAY BE
SOUTH OF THE AREA WHEN IT DOES. TRIED TO THE BEST TIMES FOR
SHOWERS AND STORMS IN THE 18Z TAFS. SOME ADJUSTMENT WILL BE NEEDED
AS WE GET CLOSER TO THE EVENT LATER THIS EVENING INTO FRIDAY
MORNING. WILL NEED TO WATCH FOR STRATOCUMULUS DECK BEHIND THE COLD
FRONT ON FRIDAY ACROSS THE NORTH...GENERALLY FROM 1500 TO 2500
FEET. COULD BE A BRIEF PERIOD OF LOWER CEILINGS ACROSS THE NORTH
DUE TO TIME OF DAY WHEN IT PASSES ACROSS THE NORTH.
&&

.MARINE...
ISSUED AT 230 PM CDT THU AUG 29 2013

DENSE MARINE FOG WILL CONTINUE TO BE A CONCERN THROUGH FRIDAY AFTERNOON
UNTIL A COLD FRONT BRINGS IN SOMEWHAT COOLER AND DRIER AIR FRIDAY NIGHT.
THUNDERSTORMS WILL POSE A RISK AT TIMES LATER TONIGHT AND FRIDAY MORNING.
EXPECTED MORE STORMS TO FIRE ALONG A COLD FRONT SOUTH OF KEWAUNEE FRIDAY
AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....ECKBERG
LONG TERM......SKOWRONSKI
AVIATION.......ECKBERG
MARINE.........ECKBERG
Hazardous weather outlook, Aug 29, 2:46 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU AUG 29 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT THU AUG 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH AND WEST OF
A MARSHFIELD TO FLORENCE LINE LATE THIS AFTERNOON AND TONIGHT.
DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL
CANNOT BE RULED OUT. A RISK FOR FLOODING COULD ALSO OCCUR GIVEN
THE EXPECTED HEAVY RAIN DUE TO HIGH RAINFALL RATES...AND IF STORMS
REPEATEDLY DEVELOP AND THEN TRACK ACROSS THE SAME AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS COULD LINGER INTO FRIDAY AS A COLD FRONT MOVES
THROUGH THE STATE. HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS.

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE LATE SATURDAY NIGHT
INTO SUNDAY. THE OVERALL WEATHER PATTERN WOULD LIKELY SUPPORT
SEVERE STORMS...THOUGH WHETHER OR NOT THE STORMS BECOME SEVERE
WILL DEPEND ON THE SMALL SCALE DETAILS OF THE WEATHER PATTERN
WHICH ARE DIFFICULT TO FORECAST THIS FAR IN ADVANCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-302000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT THU AUG 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG REMAIN POSSIBLE OVER THE COASTAL WATERS OF
LAKE MICHIGAN TONIGHT. THUNDERSTORMS MAY ALSO POSE A RISK FOR
MARINERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AREAS OF DENSE FOG ARE POSSIBLE THROUGH FRIDAY. THUNDERSTORMS
ARE POSSIBLE FRIDAY AND AGAIN SUNDAY.

GUSTY NORTH WINDS ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT...
IN THE WAKE OF A STRONG COLD FRONT CROSSING THE REGION. THE WINDS
AND RESULTING WAVES ARE LIKELY TO REACH LEVELS HAZARDOUS TO SMALL
CRAFT.

ECKBERG/SKOWRONSKI

In the hours before

Special weather statement, Aug 29, 2:34 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CDT THU AUG 29 2013

WIZ005-010-292030-
ONEIDA-VILAS-
234 PM CDT THU AUG 29 2013

...THUNDERSTORM MOVING TOWARD NORTH-CENTRAL WISCONSIN...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS IN NORTHERN IRON AND ASHLAND COUNTIES. THE
LINE OF STORMS WAS MOVING SOUTHEAST AT 45 MPH.

WINDS OVER 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

IF THE THUNDERSTORMS HOLD TOGETHER...THEY WILL BE NEAR...
WINCHESTER BY 315 PM CDT...
LAC DU FLAMBEAU BY 325 PM CDT...
SQUIRREL LAKE AND BOULDER JUNCTION BY 330 PM CDT.

GUSTY WINDS ASSOCIATED WITH THE STORMS MAY CAUSE LIGHT WEIGHT
OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH
AS TREES. SEEK SHELTER IN A STURDY STRUCTURE IF THE STORMS APPROACH
YOUR LOCATION.

JKL

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.